MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 18" EXTENSION TUBING WITH CONNECTOR, NON-STERILE

C.R. BARD, INC. (COVINGTON) -1018233 18" EXTENSION TUBING WITH CONNECTOR, NON-STERILE
Catalog Number 150615
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the urine was staying in the extension tubing.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.The visual evaluation of the sample noted no obvious defects.The bag was filled with a methylene blue and water solution and the leg bag was able to intake through the inlet tubing and retain it in the bag as intended.The flip-flo valve of the bag was then flipped to allow the removal of the liquid from the bag, and the bag drained liquids as intended.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "pull to open bard®.Latex-free extension tubing.For use with male external catheters.Recommended for use with all bard® male external catheters.Directions for use: 1.Insert universal adapter connecting cone into end of male external catheter.2.Measure distance to urine bag, and cut tubing if necessary.3.Attach tubing end to inlet cone of urine bag.(detach by rolling back tubing end from inlet cone)." corrections: lot#, concomitant medical products, device evaluated by mfr.
 
Event or Problem Description
It was reported that the urine was staying in the extension tubing.

Brand Name
18" EXTENSION TUBING WITH CONNECTOR, NON-STERILE
Common Device Name
EXTENSION TUBING
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7906028
Report Number1018233-2018-04384
Device Sequence Number13969046
Product Code NNW
UDI-Device Identifier00801741050824
UDI-Public(01)00801741050824
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1